# SDR MWEA00068

- Difficulty date: February 14, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 591142487
- Condition: Cracked
- Location: Service Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT WATER SERVICE PANEL IS CRACKED.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
